TITLE

Heparin-Induced Thrombocytopenia

AUTHOR(S)
Cooney, Maureen F.
PUB. DATE
December 2006
SOURCE
Critical Care Nurse;Dec2006, Vol. 26 Issue 6, p30
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a study about a complication called heparin-induced thrombocytopenia (HIT). It discusses the proper diagnosis and management of HIT patients and its consequences. HIT is caused by exposure to heparin in hospitals and may cause diseases, like HIT thrombotic syndrome, and mortality. Most of HIT patients are orthopedic, cardiovascular and trauma patients who are receiving heparin therapy. The use of alternative anticoagulants may be applied for HIT patients.
ACCESSION #
23293375

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics